Drug-induced rheumatic syndromes

Beth L. Brogan, Nancy Olsen

Research output: Contribution to journalReview article

26 Scopus citations

Abstract

Rheumatic syndromes related to drug therapies have been described for decades. The introduction of many new therapeutic agents in recent years has been accompanied by an increase in such reported associations. By definition, drug-induced syndromes are temporally related to starting a drug, and the symptoms and signs generally regress with its discontinuation. The classic and still most common cases resemble systemic lupus erythematosus or scleroderma. Some newer agents appear related to myositis or vasculitis. The origins of most of these syndromes remain obscure.

Original languageEnglish (US)
Pages (from-to)76-80
Number of pages5
JournalCurrent Opinion in Rheumatology
Volume15
Issue number1
DOIs
StatePublished - Jan 1 2003

All Science Journal Classification (ASJC) codes

  • Rheumatology

Fingerprint Dive into the research topics of 'Drug-induced rheumatic syndromes'. Together they form a unique fingerprint.

  • Cite this